FEVRIL 125MG/2.5MG SYRUP

(bottle of 30 ml Syrup)

Meyer Organics Pvt Ltd

Composition: Paracetamol / Acetaminophen 125mg + Promethazine 2.5mg

bottle

Rs.49.00 Rs.49.50 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Uses

Promethazine is used in the treatment of nausea and vomiting. It is also used for short-term treatment of insomnia (difficulty sleeping) in adults and as a sedative in children aged 5 years and above.

How it works

Promethazine is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Promethazine works by blocking the action of histamine, thereby relieving these symptoms. It also works directly on several areas of the brain to prevent nausea/vomiting and help you feel more relaxed.

Common side effects

Sleepiness

Substitutes

EMISPAN H 125MG/2.5MG SYRUP

(bottle of 60 ML syrup)

Unimarck Healthcare Ltd

Rs.32.31 save 34.73% more

FEBRINIL P 125 MG/2.5 MG SYRUP

(bottle of 60 ML syrup)

Maneesh Pharmaceuticals Ltd

Rs.17.58 save 64.48% more

HYPEREX SYRUP

(bottle of 60 ML syrup)

Biostrass Health Sciences Pvt Ltd

Rs.28.47 save 42.48% more

IBUPROM 125 MG/2.5 MG SYRUP

(bottle of 60 ml Syrup)

Mcastro Pharma

Rs.29.43 save 40.55% more
12 Substitutes View All